UM

Browse/Search Results:  1-10 of 31 Help

Selected(0)Clear Items/Page:    Sort:
Gaussian unitary ensembles with two jump discontinuities, PDEs, and the coupled Painlevé II and IV systems Journal article
Studies in Applied Mathematics, 2021,Volume: 146,Issue: 1,Page: 118-138
Authors:  Lyu,Shulin;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Gaussian unitary ensembles  Hankel determinant  orthogonal polynomials  Painlevé equations  
Gap probabilities in the Laguerre unitary ensemble and discrete Painlevé equations Journal article
Journal of Physics A: Mathematical and Theoretical, 2020,Volume: 53,Issue: 35
Authors:  Hu,Jie;  Dzhamay,Anton;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
birational transformations  difference equations  orthogonal polynomials  Painleve equations  
Orthogonal polynomials, bi-confluent Heun equations and semi-classical weights Journal article
Journal of Difference Equations and Applications, 2020,Volume: 26,Issue: 7,Page: 1000-1012
Authors:  Wang,Dan;  Zhu,Mengkun;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
asymptotic  Bi-confluent Heun equation  Orthogonal polynomials  semi-classical  
On semiclassical orthogonal polynomials associated with a Freud-type weixght Journal article
Mathematical Methods in the Applied Sciences, 2020,Volume: 43,Issue: 8,Page: 5295-5313
Authors:  Wang,Dan;  Zhu,Mengkun;  Chen,Yang
Favorite |  | TC[WOS]:3 TC[Scopus]:2 | Submit date:2021/03/09
asymptotics  bounds  Freud-type weight  orthogonal polynomials  semiclassical  
Painlevé V, Painlevé XXXIV and the degenerate Laguerre unitary ensemble Journal article
Random Matrices: Theory and Application, 2020,Volume: 9,Issue: 2
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2021/03/09
asymptotics  degenerate Laguerre unitary ensemble  Hankel determinant  ladder operators  orthogonal polynomials  Painlevé equations  
Orthogonal polynomials with a semi-classical weight and their recurrence coefficients Journal article
IEEE Access, 2020,Volume: 8,Page: 83916-83925
Authors:  Wang,Dan;  Zhu,Mengkun;  Chen,Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Asymptotics  hankel determinant  orthogonal polynomials  semi-classical  
On Determinant Expansions for Hankel Operators Journal article
Concrete Operators, 2020,Volume: 7,Issue: 1,Page: 13-44
Authors:  Blower,Gordon;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
linear systems  orthogonal polynomials  special functions  Wiener-Hopf  
A degenerate Gaussian weight connected with Painlevé equations and Heun equations Journal article
Random Matrices: Theory and Application, 2020
Authors:  Han,Pengju;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
asymptotic behavior  Heun equation  ladder-operators approach  Orthogonal polynomials  Painlevé equation  
Differential and difference equations for recurrence coefficients of orthogonal polynomials with hypergeometric weights and Bäcklund transformations of the sixth Painlevé equation Journal article
Random Matrices: Theory and Application, 2020
Authors:  Hu,Jie;  Filipuk,Galina;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2021/03/09
Bäcklund transformations  Discrete orthogonal polynomials  Hypergeometric weights  Painlevé VI  
Nonlinear difference equations for a modified laguerre weight: Laguerre-freud equations and asymptotics Journal article
Jaen Journal on Approximation, 2019,Volume: 11,Issue: 1-2,Page: 47-65
Authors:  Chen,Yang;  Filipuk,Galina;  das Neves Rebocho,Maria
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2021/03/09
Asymptotic expansions  Backlund transformations  Difference equations  Orthogonal polynomials  Painleveequations